I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2003, VOLUME 9, NUMBER 3, PAGES 65-87
Algebraic geometry over free metabelian Lie algebras. II.
E. Yu. Daniyarova
I. V. Kazatchkov
V. N. Remeslennikov
View as HTML
View as gif image
This paper is the second in a series of three, the object of
which is to construct an algebraic geometry over the free metabelian Lie
For the universal closure of a free metabelian Lie algebra of finite
rank over a finite
find convenient sets of axioms in two distinct languages: with
constants and without them.
We give a description of the structure of finitely generated
algebras from the universal closure of in both
languages mentioned and the structure of irreducible algebraic sets
respective coordinate algebras.
We also prove that the universal theory of free metabelian Lie algebras
over a finite field is decidable in both languages.
Last modified: January 24, 2005.